# SDR FDEA200903271085

- Difficulty date: March 27, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,587 hours, 10,422 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, WING SIDE OTBD FLAP INBD HINGE INBD ACTUATOR HOLE FOUND CORROSIONS.  REPAIRED AS PER E.A. 1-5750-128663. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 107.
